# SDR AALA202302075114

- Difficulty date: February 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 61,187 hours, 25,169 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Part number: 654A0004134
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD WET AREA R1 DOOR CUT-OUT INNER CHORD HAS CORROSION. LOCATED AT STA 328. REMOVED AND REPLACED CHORD PER SRM.
